gastroenterologist-icon
Pain and discomfort in upper abdomen
I am having pain and discomfort in upper abdomen for last 5 months . After that I had done endoscopy in which gastritis is there . When this happen earlier I have drink whisky then it happen and While playing or doing any physical activity I feel discomfort like my nerves are weak . Kindly suggest this is swelling or anything else
89 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Endoscopy was just diagnosis...not treatment. What treatment have you taken till now? You must eat timely, stop smoking, drink in comtrol and for medication start Pantoprazole or Omeprazole once daily in the morning empty stomach for 20 days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.